Alert archive / Illinois / Tornado Warnings in 2013
Tornado Warning 12, NWS Paducah, KY
NWS Paducah, KY issued this tornado warning at Jan 29, 2013, 9:38 PM CST for Franklin County, Jackson County, Williamson County, Illinois. It was in force for 37 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jan 29, 2013, 9:38 PM CST (03:38 UTC)
- Expired
- Jan 29, 2013, 10:15 PM CST
- In force
- 37 min
- Issued by
- NWS Paducah, KY
- Area
- Storm-based polygon
Counties Franklin County, IL, Jackson County, IL, Williamson County, IL
The radar
The Paducah radar (KPAH), 84 km from the middle of the area, began a volume at 03:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jan 29, 9:43 PM CST | TSTM WND DMG | 2 Nw Herrin, IL | DAMAGE TO RADIO ANTENNAS. |
| Jan 29, 9:46 PM CST | TSTM WND GST 63 | Carbondale, IL | |
| Jan 29, 9:51 PM CST | TSTM WND GST 70 | West Frankfort, IL | |
| Jan 29, 9:55 PM CST | TSTM WND GST 70 | Herrin, IL | NUMEROUS TREE LIMBS DOWN. |
| Jan 29, 10:09 PM CST | TSTM WND GST 70 | 5 S West Frankfort, IL |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jan 29, 7:13 PM CST | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 3.6 hours before the alert went out and 265 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 160 J/kg
- Mixed-layer CIN
- -22 J/kg
- Mixed-layer LCL
- 515 m above ground
- 0-6 km bulk shear
- 76 kt
- 0-1 km storm-relative helicity
- 408 m²/s²
- 0-3 km storm-relative helicity
- 431 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.1
The text
As transmitted, in the capitals the NWS used until 2016.
897 WFUS53 KPAH 300338 TORPAH ILC055-077-199-300415- /O.NEW.KPAH.TO.W.0012.130130T0338Z-130130T0415Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE PADUCAH KY 938 PM CST TUE JAN 29 2013 THE NATIONAL WEATHER SERVICE IN PADUCAH HAS ISSUED A * TORNADO WARNING FOR... SOUTH CENTRAL FRANKLIN COUNTY IN SOUTH CENTRAL ILLINOIS... SOUTHEASTERN JACKSON COUNTY IN SOUTHERN ILLINOIS... NORTHERN WILLIAMSON COUNTY IN SOUTHERN ILLINOIS... * UNTIL 1015 PM CST. * AT 934 PM CST...RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS STORM WAS LOCATED NEAR CARBONDALE...MOVING NORTHEAST AT 50 MPH. * LOCATIONS IN THE WARNED AREA INCLUDE... CARTERVILLE...HERRIN...MARION...JOHNSTON CITY...WEST FRANKFORT... CAMBRIA...CRAINVILLE...ENERGY...PITTSBURG...COLP...FREEMAN SPUR... SPILLERTOWN AND WHITEASH. THIS INCLUDES INTERSTATE 57 BETWEEN EXITS 53 AND 65. PRECAUTIONARY/PREPAREDNESS ACTIONS... TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS. THIS LINE OF THUNDERSTORMS IS CAPABLE OF PRODUCING TORNADOES AND WIDESPREAD SIGNIFICANT WIND DAMAGE. DO NOT WAIT TO SEE OR HEAR THE TORNADO. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. TORNADOES ARE DIFFICULT TO SEE AND CONFIRM AT NIGHT. TAKE COVER NOW. && LAT...LON 3793 8894 3776 8878 3760 8923 3773 8929 TIME...MOT...LOC 0338Z 237DEG 45KT 3769 8917 $$ DRS
2 follow-up statements
154 WWUS53 KPAH 300357 SVSPAH SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PADUCAH KY 957 PM CST TUE JAN 29 2013 ILC077-300407- /O.CAN.KPAH.TO.W.0012.000000T0000Z-130130T0415Z/ JACKSON IL- 957 PM CST TUE JAN 29 2013 ...THE TORNADO WARNING FOR SOUTHEASTERN JACKSON COUNTY IN SOUTHERN ILLINOIS IS CANCELLED... THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED AREA. LAT...LON 3766 8907 3778 8909 3793 8894 3776 8878 TIME...MOT...LOC 0357Z 251DEG 35KT 3772 8895 $$ ILC055-199-300415- /O.CON.KPAH.TO.W.0012.000000T0000Z-130130T0415Z/ WILLIAMSON IL-FRANKLIN IL- 957 PM CST TUE JAN 29 2013 ...A TORNADO WARNING REMAINS IN EFFECT FOR SOUTH CENTRAL FRANKLIN COUNTY IN SOUTH CENTRAL ILLINOIS...AND NORTHERN WILLIAMSON COUNTY IN SOUTHERN ILLINOIS UNTIL 1015 PM CST... AT 953 PM CST...RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS STORM WAS LOCATED NEAR MARION... MOVING EAST AT 40 MPH. THESE STORM HAVE HAD A HISTORY OF PRODUCING 55 TO 63 MPH IN JACKSON COUNTY ILLINOIS. THIS LINE OF SEVERE THUNDERSTORMS MAY PRODUCE BRIEF...SHORT LIVED TORNADOES WITH LITTLE OR NO ADVANCE WARNING. BE PREPARED TO SEEK SHELTER SHOULD A TORNADO BE OBSERVED...OR IF THERE IS AN UPGRADE TO A TORNADO WARNING FOR YOUR AREA. PRECAUTIONARY/PREPAREDNESS ACTIONS... TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS. TORNADOES ARE DIFFICULT TO SEE AT NIGHT. TAKE COVER NOW. && LAT...LON 3766 8907 3778 8909 3793 8894 3776 8878 TIME...MOT...LOC 0357Z 251DEG 35KT 3772 8895 $$ DRS
702 WWUS53 KPAH 300410 SVSPAH SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PADUCAH KY 1010 PM CST TUE JAN 29 2013 ILC055-199-300419- /O.EXP.KPAH.TO.W.0012.000000T0000Z-130130T0415Z/ WILLIAMSON IL-FRANKLIN IL- 1010 PM CST TUE JAN 29 2013 ...THE TORNADO WARNING FOR SOUTH CENTRAL FRANKLIN COUNTY IN SOUTH CENTRAL ILLINOIS...AND NORTHERN WILLIAMSON COUNTY IN SOUTHERN ILLINOIS WILL EXPIRE AT 1015 PM CST/1115 PM EST/... THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND MOVED OUT OF THE AFOREMENTIONED AREA. A TORNADO WARNING STILL REMAINS IN EFFECT FOR SOUTHEAST WILLIAMSON COUNTY UNTIL 1030 PM CST. ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CST. LAT...LON 3766 8907 3778 8909 3793 8894 3776 8878 TIME...MOT...LOC 0409Z 251DEG 35KT 3776 8881 $$ DRS
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Paducah, KY wrote its last area forecast discussion before this tornado warning went out at Jan 29, 8:30 PM CST, 1 hour 8 minutes earlier.
Area forecast discussion, Jan 29, 8:30 PM CST, 1 hour 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PADUCAH KY
830 PM CST TUE JAN 29 2013
.UPDATE...
ISSUED AT 830 PM CST TUE JAN 29 2013
SEVERE SQUALL LINE WAS BEGINNING TO TAKE SHAPE OVER SE MISSOURI AS
OF 0215Z. SOME WIND DAMAGE WAS REPORTED IN THE OZARK FOOTHILLS NEAR
DONIPHAN...AND KFAM REPORTED A WIND GUST TO 49 KNOTS ABOUT 02Z.
RUC MODEL INDICATES 850 MB WINDS HAVE INCREASED TO NEAR 70 KNOTS AS
EXPECTED OVER SE MISSOURI...AND THIS LOW LEVEL JET WILL SHIFT ACROSS
THE LOWER OHIO VALLEY AROUND 06Z. FORECAST IS BASICALLY ON TRACK.
SQUALL LINE WITH DAMAGING WINDS AND ISOLATED TORNADOES WILL CONTINUE
QUICKLY EAST ACROSS THE FORECAST AREA OVERNIGHT...EXITING TO THE
EAST OF OUR FORECAST AREA BY 10Z.
IT HAS BEEN NOTED THAT SURFACE WINDS HAVE BACKED INTO THE SOUTHEAST
THIS EVENING...ENHANCING LOW LEVEL HELICITY AND CORRESPONDING
TORNADO POTENTIAL.
&&
.SHORT TERM /TONIGHT THROUGH WEDNESDAY NIGHT/...
ISSUED AT 302 PM CST TUE JAN 29 2013
SEVERE CONVECTIVE POTENTIAL IS THE MAIN CONCERN FOR TONIGHT. LOW
LEVEL JET IS ONLY JUST GETTING CRANKED UP THIS AFTERNOON. 850 MB
WINDS ARE FORECAST BY NEARLY ALL MODELS TO INCREASE TO 70 TO 80
KNOTS OVER SE MISSOURI THIS EVENING. THE LOW LEVEL JET WILL THEN
SHIFT EAST ACROSS THE LOWER OHIO VALLEY AROUND 06Z. THIS IS ABOUT
AS STRONG AS LOW LEVEL WIND FIELDS GET AROUND THIS AREA. ABOUT THE
SAME TIME THE LOW LEVEL JET DEVELOPS THIS EVENING...SLIGHTLY
BETTER MOISTURE AND INSTABILITY WILL SURGE NORTH FROM ARKANSAS.
THE ENVIRONMENT WILL BE FAVORABLE FOR SOME INTENSIFICATION OF THE
ONGOING ACTIVITY OVER WESTERN MISSOURI AS IT REACHES OUR AREA. SPC
DAY 1 OUTLOOK CONTAINS MORE DETAILS ON SPECIFIC EVOLUTION OF THE
STORMS AND POTENTIAL STORM STRUCTURES. SPS AND HWO BOTH CONTAIN A
SYNOPSIS OF THE SEVERE WEATHER TIMING AND POTENTIAL HAZARDS.
THE PROGRESSIVE NATURE OF THE SYSTEM SHOULD LIMIT RAINFALL
POTENTIAL TO MAINLY UNDER 2 INCHES. RAINFALL RATES WILL BE LOCALLY
VERY HEAVY...WHICH COULD LEAD TO ISOLATED FLOODING PROBLEMS IN THE
TYPICAL POOR DRAINAGE AREAS. THIS WILL BE HANDLED IN ADVISORY AND
STATEMENT PRODUCTS.
GRADIENT WINDS WILL REMAIN A CONCERN. PLENTY OF BREAKS IN THE
OVERCAST HAVE DEVELOPED OVER SOUTHERN ILLINOIS EXTENDING SOUTH
DOWN THE MISSISSIPPI VALLEY. THE INCREASED SOLAR HEATING HAS
CAUSED SOME MIXING DOWN OF STRONGER WINDS...WITH A PEAK WIND OF 39
KNOTS AT KCGI EARLY THIS AFTERNOON. AS THE LOW LEVEL JET DEVELOPS
THIS EVENING...EXPECT SURFACE GUSTS TO REMAIN NEAR ADVISORY
CRITERIA.
THE COLD FRONT WILL SWEEP EAST ACROSS THE KPAH/KEVV AREAS IN THE
06Z TO 09Z TIME FRAME...EXITING OUR AREA BY 12Z. MUCH STEEPER LOW
LEVEL LAPSE RATES AND STRONGER MIXING WILL OCCUR BEHIND THE FRONT.
THIS WILL MAXIMIZE WIND GUST POTENTIAL. WILL ALLOW THE WIND
ADVISORY TO CONTINUE INTO WEDNESDAY...EVEN THOUGH LOW LEVEL WIND
SPEEDS APPEAR VERY MARGINAL FOR AN ADVISORY BEHIND THE FRONT.
TEMPS WILL FALL SLOWLY ON WEDNESDAY BEHIND THE FRONT. SOME
LINGERING RAIN IS POSSIBLE...MAINLY IN THE MORNING. THE COLD AIR
WILL CONTINUE TO INFILTRATE THE AREA WEDNESDAY NIGHT...WITH TEMPS
RETURNING TO NEAR NORMAL LEVELS. PARTIAL CLEARING IS EXPECTED
WEDNESDAY NIGHT...AND WINDS WILL REMAIN RATHER GUSTY.
.LONG TERM /THURSDAY THROUGH TUESDAY/...
ISSUED AT 316 PM CST TUE JAN 29 2013
A MOISTURE STARVED SECONDARY COLD FRONT WILL MOVE THROUGH THE QUAD
STATE REGION THURSDAY AFTERNOON AND EVENING. MOST OF THE MODELS DO
NOT GENERATE ENOUGH LIFT OR MOISTURE FOR MUCH IN THE WAY OF PRECIP
UNTIL THE FRONT CLEARS THE AREA. HOWEVER...WILL LEAVE A SMALL
MENTION OF SOME VERY LIGHT SNOW OVER NWRN KY AND SW IN JUST IN CASE.
SHOULD BE LITTLE TO NO IMPACTS THO...
A RATHER IMPRESSIVE BUT SHORT LIVED COLD BLAST WILL OCCUR ON
THURSDAY NIGHT AND FRIDAY...AS 850 MB TEMPS FALL TO BETWEEN MINUS 8
AND MINUS 15...DEPENDING ON MODEL OF CHOICE. SURFACE HIGHS ARE
LIKELY TO REMAIN MAINLY IN THE 20S ON FRIDAY...EVEN WITH FULL SUN.
MORNING LOWS WILL BEGIN IN THE TEENS FOR THE MOST PART.
RETURN FLOW OF MILDER AIR WILL OCCUR ON FRIDAY NIGHT...BEFORE A
RELATIVELY WEAK COLD FRONT PASSES ON SATURDAY. THIS MAY BRING SOME
SCT LIGHT RAINS TO S AREAS...WITH LIGHT RAIN OR SNOW POSSIBLE
FARTHER N/E...ESP SW IN AND THE NRN PENNYRILE OF WRN KY. THE DRIER
AIR FOLLOWING THIS SYSTEM SUNDAY WILL NOT BE OF CANADIAN
ORIGIN...HENCE NOT NEARLY AS COLD AS THE THU/FRI AIR.
&&
.AVIATION...
ISSUED AT 642 PM CST TUE JAN 29 2013
SHOWERS AND STORMS WILL OVERSPREAD THE TAF SITES THIS EVENING. HIGH
WIND GUSTS AND HEAVY RAIN WILL ACCOMPANY THESE STORMS. AREAS OF
LIGHT SHOWERS DEVELOPED WELL AHEAD OF THE MAIN AREA OF STORMS...AND
THESE WILL CONTINUE TO AFFECT KCGI. THE COLD FRONT RESPONSIBLE FOR
THE STORMS WILL CROSS THE TAF SITES IN THE 08Z TO 11Z TIME
FRAME...FOLLOWED BY A WIND SHIFT TO THE SOUTHWEST. RAIN AND STORMS
WILL END WITH THE PASSAGE OF THE FRONT. CONDITIONS WILL BE IFR IN
SCATTERED THUNDERSTORMS TONIGHT...OTHERWISE MVFR TO VFR CONDITIONS
ARE FORECAST THROUGH THE PERIOD.
&&
.PAH WATCHES/WARNINGS/ADVISORIES...
KY...WIND ADVISORY UNTIL NOON CST WEDNESDAY FOR KYZ001>006.
WIND ADVISORY UNTIL 3 PM CST WEDNESDAY FOR KYZ007>022.
MO...WIND ADVISORY UNTIL NOON CST WEDNESDAY FOR MOZ076-086-087-100-
107>112-114.
IL...WIND ADVISORY UNTIL NOON CST WEDNESDAY FOR ILZ075-076-080>082-
084>086-088>090-092>094.
WIND ADVISORY UNTIL 3 PM CST WEDNESDAY FOR ILZ077-078-083-087-
091.
IN...WIND ADVISORY UNTIL 3 PM CST WEDNESDAY FOR INZ081-082-085>088.
&&
SHORT TERM...MY
LONG TERM....GM
AVIATION...GM/MYHazardous weather outlook, Jan 29, 7:53 PM CST, 1 hour 45 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PADUCAH KY 753 PM CST TUE JAN 29 2013 ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087- 100-107>112-114-310200- JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON- WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE- HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH- WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES- LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL- UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN- MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER- RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID- 753 PM CST TUE JAN 29 2013 ...SIGNIFICANT SEVERE WEATHER OUTBREAK TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN ILLINOIS...SOUTHWEST INDIANA...WESTERN KENTUCKY AND SOUTHEAST MISSOURI. .DAY ONE...TONIGHT A TORNADO WATCH IS IN EFFECT UNTIL 1 AM FOR SOUTHEAST MISSOURI...SOUTHERN ILLINOIS...AND FAR WESTERN KENTUCKY. ADDITIONAL WATCHES MAY BE REQUIRED LATER TONIGHT FURTHER EAST. A LINE OF THUNDERSTORMS OVER SOUTHEAST MISSOURI WILL ACCELERATE EASTWARD ACROSS SOUTHERN ILLINOIS...WESTERN KENTUCKY...AND SOUTHWEST INDIANA. THIS LINE OF STORMS HAS THE POTENTIAL TO PRODUCE WIDESPREAD DAMAGING WINDS AND ISOLATED TORNADOES. HEAVY RAINFALL MAY CAUSE ISOLATED FLOODING OF POOR DRAINAGE AREAS. STRONG SOUTHERLY WINDS IN ADVANCE OF THE STORMS MAY GUST TO 45 MPH AT TIMES. A WIND ADVISORY IS IN EFFECT. REFER TO THE WIND ADVISORY PRODUCT FOR MORE DETAILS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY A WIND ADVISORY REMAINS IN EFFECT FOR MUCH OF WEDNESDAY. WEST WINDS BEHIND THE FRONT MAY GUST TO AROUND 40 MPH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION HAS BEEN REQUESTED IN THE TORNADO WATCH AREA. SPOTTER ACTIVATION WILL LIKELY BE REQUESTED ELSEWHERE TONIGHT. MY
In the hours before
Local storm report, Jan 29, 9:09 PM CST, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
909 PM CST TUE JAN 29 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0904 PM TSTM WND DMG PUXICO 36.95N 90.16W
01/29/2013 STODDARD MO LAW ENFORCEMENT
TREE DOWN.
&&
SMITTYLocal storm report, Jan 29, 9:17 PM CST, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
917 PM CST TUE JAN 29 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0916 PM FUNNEL CLOUD 8 E DEXTER 36.79N 89.82W
01/29/2013 STODDARD MO LAW ENFORCEMENT
REPORTED BY OFF-DUTY DEPUTY
&&
SMITTYLocal storm report, Jan 29, 9:27 PM CST, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
927 PM CST TUE JAN 29 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0915 PM NON-TSTM WND DMG CAPE GIRARDEAU 37.31N 89.55W
01/29/2013 CAPE GIRARDEAU MO EMERGENCY MNGR
SEMI AND TRAILER OVERTURNED DUE TO STRAIGHT LINE WINDS
ALONG HIGHWAY 25.
&&
SMITTYLocal storm report, Jan 29, 9:30 PM CST, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
930 PM CST TUE JAN 29 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0926 PM FUNNEL CLOUD 3 W CAPE GIRARDEAU 37.31N 89.60W
01/29/2013 CAPE GIRARDEAU MO TRAINED SPOTTER
FUNNEL CLOUD REPORTED NEAR EXIT 99 ALONG INTERSTATE 55.
&&
SMITTYLocal storm report, Jan 29, 9:31 PM CST, 7 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE PADUCAH KY
931 PM CST TUE JAN 29 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0915 PM TSTM WND DMG CAPE GIRARDEAU 37.31N 89.55W
01/29/2013 CAPE GIRARDEAU MO EMERGENCY MNGR
SEMI AND TRAILER OVERTURNED DUE TO STRAIGHT LINE WINDS
ALONG HIGHWAY 25.
&&
SMITTYLocal storm report, Jan 29, 9:34 PM CST, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
934 PM CST TUE JAN 29 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0933 PM NON-TSTM WND DMG PADUCAH 37.07N 88.64W
01/29/2013 MCCRACKEN KY TRAINED SPOTTER
TREE LIMBS DOWN NEAR DOWNTOWN PADUCAH. WINDS MEASURED AT
39 MPH AT BARKLEY AIRPORT ASOS.
&&
SMITTYThe office that day
Everything else NWS Paducah, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 29, 8:46 PM CST | Severe Thunderstorm Warning | PAH | Jackson, Jefferson, Perry | 29 min |
| Jan 29, 8:59 PM CST | Severe Thunderstorm Warning | PAH | Alexander, Union | 46 min |
| Jan 29, 9:08 PM CST | Tornado Warning | PAH | Jackson | 37 min |
| Jan 29, 9:13 PM CST | Severe Thunderstorm Warning | PAH | Franklin, Jackson, Jefferson, Perry, Union, Williamson | 32 min |
| Jan 29, 9:14 PM CST | Tornado Warning | PAH | Union | 31 min |
| Jan 29, 9:24 PM CST | Tornado Warning | PAH | Franklin, Jefferson, Perry | 36 min |
| Jan 29, 9:27 PM CST | Tornado Warning | PAH | Alexander, Pulaski | 33 min |
| Jan 29, 9:43 PM CST | Severe Thunderstorm Warning | PAH | Franklin, Hamilton, Jackson, Jefferson, Wayne, Williamson | 32 min |
| Jan 29, 9:43 PM CST | Tornado Warning | PAH | Johnson, Union | 47 min |
| Jan 29, 9:48 PM CST | Severe Thunderstorm Warning | PAH | Alexander, Johnson, Pulaski | 27 min |
| Jan 29, 10:02 PM CST | Severe Thunderstorm Warning | PAH | Edwards, Franklin, Hamilton, Jefferson, Saline, Wayne and 2 more | 28 min |
| Jan 29, 10:07 PM CST | Tornado Warning | PAH | Saline, Williamson | 23 min |
| Jan 29, 10:14 PM CST | Severe Thunderstorm Warning | PAH | Alexander, Johnson, Massac, Pulaski | 31 min |
| Jan 29, 10:26 PM CST | Severe Thunderstorm Warning | PAH | Edwards, Gallatin, Hamilton, Saline, Wabash, Wayne and 2 more | 34 min |
| Jan 29, 10:29 PM CST | Severe Thunderstorm Warning | PAH | Johnson, Pope | 31 min |
| Jan 29, 10:43 PM CST | Severe Thunderstorm Warning | PAH | Massac, Pope | 47 min |
| Jan 29, 10:46 PM CST | Severe Thunderstorm Warning | PAH | Edwards, Gallatin, Saline, Wabash, White | 29 min |
| Jan 29, 10:57 PM CST | Severe Thunderstorm Warning | PAH | Hardin, Pope | 48 min |
| Jan 29, 11:02 PM CST | Tornado Warning | PAH | Wabash | 28 min |
| Jan 29, 11:05 PM CST | Tornado Warning | PAH | Massac | 25 min |
Nearby
Tornado Warnings in Illinois, 2013Every tornado warning in 2013Tornadoes in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.